# SDR 98ZZZX4787

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: American Turbo Systems, repair station GV7R740J
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Fan
- Part number: 695522722
- Condition: Leaking
- Location: Accy Gearbox
- Component: 38025611
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

COWLING FAN STARTED TO LEAK OIL IN OPERATION.  INSPECTION UPON DISSASSSEMBLY REVEALED A CRACKED CARBON SEAL.  SUBMITTER SUGGESTED CAUSE OF DEFECT AS IMPROPER INSTALLATION.  ASSEMBLY PROCEDURES HAVE BEEN REVIEWED TO ENSURE PROPER INSTALLATION.
